# SDR FDEA201810132868

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 10,178 hours, 3,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Part number: A657C30
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 102 25-60 5172 13OCT18 MNL OPEN U ON SVC CHK FOUND RIGHT JUMP/SUPERNUMERARY SEAT  MISSING CARABINER/D- RING 2EA. MEL 13OCT18 00:21 MNL U RELEASED FOR SERVICE PER MEL : 25-61-01-02  CATEGORY : D EXPIRATION : 10FEB19  "MEL 25-61-01-02:  ___2 EA___ ESCAPE HARNESSES - INOP / REMOVED."  ITEM DFRD PER MEL 25-61-01-02. MOCC NOTIFIED. STICKER INSTALLED. A/C OK FOR SVC. PART 13OCT18 01:51   MC1 U IDENTIFIED PARTS JUMPSEAT ESCAPE HRNS OBS MPN: A657C30 CPN: 2526711 QTY: 1 PART 13OCT18 01:51 MC1 U  CHANGE PARTS QTY JUMPSEAT ESCAPE HRNS OBS MPN: A657C30 CPN: 2526711 QTY: 2 CARABINER PART 13OCT18 01:54 MC1 U ORDER PART MPN: A657C30 CPN: 2526711  QTY: 2 MSN: 1937740 D RING INSTALLED PER AMM 25-61-03-2.
